# SDR AALA20151011005

- Difficulty date: October 11, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 59,683 hours, 7,622 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR SKIN, FOUND DENT AT FWD LOWER CORNER.  BULK CARGO FWD LOWER CORNER, DOOR SKIN REPAIRED IAW SRM 52-30-01-2R PROCEDURE 13 REPAIR 13.
